# SDR AALA202401296276

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE FROM BS 500B TO BS 500C, S26R. REPLACED BAFFLE PER SRM 51-40-02-0G.
